Jonathan Goodman

New York University (NYU) - Courant Institute of Mathematical Sciences

New York University

New York, NY 10012

United States

SCHOLARLY PAPERS

1

DOWNLOADS

140

CITATIONS

0

Scholarly Papers (1)

Boundary Evolution Equations for American Options

McCombs Research Paper Series No. IROM-02-12
Number of pages: 37 Posted: 02 Dec 2011 Last Revised: 12 Jan 2012
Daniel Mitchell, Jonathan Goodman and Kumar Muthuraman
University of Texas at Austin - Red McCombs School of Business, New York University (NYU) - Courant Institute of Mathematical Sciences and University of Texas at Austin - McCombs School of Business
Downloads 139 (166,319)

Abstract:

Optimal Stopping, American Options, Stochastic Volatility, Early Exercise Boundary, Free-Boundary Problem, Dynamic Grid

Boundary Evolution Equations for American Options

Mathematical Finance, Vol. 24, Issue 3, pp. 505-532, 2014
Number of pages: 28 Posted: 11 Jun 2014
Daniel Mitchell, Jonathan Goodman and Kumar Muthuraman
University of Texas at Austin - Red McCombs School of Business, New York University (NYU) - Courant Institute of Mathematical Sciences and University of Texas at Austin - McCombs School of Business
Downloads 1 (550,232)

Abstract:

optimal stopping, American options, stochastic volatility, early exercise boundary, free‚Äźboundary problem, dynamic grid